# SDR ABXA20140908301

- Difficulty date: September 8, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STATION 1263 & 1285 BETWEEN STRINGERS 35 & 36R LOWER SILL SUPPORT, CORROSION ON BOTH SIDES, CTR BILGE RT SIDE.  R & R IAW DWG 146T0801 REV B.  CORRODED, PN 146T0801, PART NAME SHEAR TIE, SN NSN, EXACT FS & BS 1263 TO 1285, EXACT STRINGER & WS FROM 35R TO 36R.  ACFT WAS GNDED.
